# SDR UPS98826654

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt  Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT ELEVATOR LOWER SKIN CORRODED AROUND FASTENER AT CLOSING CHANNEL STA XE 310.  MRR FILED OPEN NO CORECTIVE ACTION.
